# SDR SPAA9800004

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, THE FORWARD SECTIONS OF THE FLOOR TRACK EMERGENCY EXIT LIGHT SYSTEM ILLUMINATED WHEN THE CONTROL SWITCH WAS PLACED IN THE ARMED POSITION.  THE ASSOCIATED SYSTEM BATTERY CHARGER WAS REPLACED.  SUBSEQUENT SYSTEM TESTS WERE SATISFACTORY PER BMM 33-51-11.
